# SDR 9811216608

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND C ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.
